# SDR NOCA05409

- Difficulty date: September 17, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LP 1 STATUS MSG - FIRE LOOP 1 CORRECTION REPLACED TERM.  LUG ON TS 683A1 OPS CK NML IAW MM 26-11-02.
